RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2012, Issue 1(26), Pages 21–30 (Mi vsgtu1050)  

This article is cited in 2 scientific papers (total in 2 papers)

Differential Equations

On Cauchy Problem for system of $n$ Euler–Poisson–Darboux equations in the plane

E. A. Maksimova

Samara State Technical University, Samara, Russia

Abstract: The system of Euler–Poisson–Darboux equations is considered, the Cauchy problem is solved for the case of real $n\times n$ matrix-coefficient with one real eigenvalue or two complex conjugate eigenvalues with real part in the interval $(-1/2, 1/2)$.

Keywords: Riemann method, Cauchy problem, partial differential equation, system of Euler–Poisson–Darboux equations

DOI: https://doi.org/10.14498/vsgtu1050

Full text: PDF file (702 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.956.3
MSC: 35L45
Original article submitted 22/I/2012
revision submitted – 24/II/2012

Citation: E. A. Maksimova, “On Cauchy Problem for system of $n$ Euler–Poisson–Darboux equations in the plane”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(26) (2012), 21–30

Citation in format AMSBIB
\Bibitem{Mak12}
\by E.~A.~Maksimova
\paper On Cauchy Problem for system of $n$ Euler--Poisson--Darboux equations in the plane
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2012
\vol 1(26)
\pages 21--30
\mathnet{http://mi.mathnet.ru/vsgtu1050}
\crossref{https://doi.org/10.14498/vsgtu1050}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1050
  • http://mi.mathnet.ru/eng/vsgtu/v126/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Maksimova, “O zadache Koshi dlya sistemy uravnenii Eilera–Puassona–Darbu s nilpotentnym matrichnym koeffitsientom”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(28) (2012), 184–187  mathnet  crossref  zmath
    2. A. A. Andreev, E. A. Maksimova, “Kraevye zadachi dlya matrichnogo uravneniya Eilera–Puassona–Darbu s dannymi na kharakteristike”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:4 (2015), 603–612  mathnet  crossref  zmath  elib
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:220
    Full text:74
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019